# SDR SWAA000197

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 107492
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 1 ENG PNEU BLEED VALVE INOP AFTER TAKEOFF.  DURING CRUISE PRESS INDICATED 10 PSI, NR 2 ENG INDICATED 42 PSI.  DIVERTED TO DAL.  REMOVED AND REPLACED NR 1 ENH PNEU BLEED PRESS REGULATOR PER MM.
